# SDR DALA2021092005595

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,342 hours, 20,097 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 INITIAL INSPECTION: DENTS (2E/A) ON VERTICAL STABILIZER EXTERNAL SKIN (LH SIDE) FSS 250 AND 20" INCHES AFT AUXILIARY SPAR. CORRECTIVE ACTION: SUMMARY OF NRC 00081: VERTICAL STABILIZER EXTERNAL SKIN (LH SIDE) FSS 250 AND 20" INCHES AFT AUXILIARY SPAR WAS REPAIRED PER ER/A 594134-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR. (1948823)
